# SDR CA980707050

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 2751544005
- Condition: Cracked
- Location: Mlg
- Component: Ozone, OAS5453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LPI INPECTION PER SB 32-041 CARRIED OUT AND CRACK FOUND ALONG THE KNUCKLE FILLET RADIUS.
